| Model Number |
CNWET3 |
| Medical Device Problem Code |
Application Program Problem: Power Calculation Error (1473)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision.The lens was exchanged for another lens model 01 month 06 days following the initial procedure.Clinical reason for explant was mentioned as wrong power implanted.Additional information has been requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.3.,h.6 and h.11.The product was not returned for analysis.The root cause for the reported complaint appears to be a coincidental event that was unrelated to the product as user facility reported that wrong power implanted.Based on this information, the device did not cause/contribute to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).